Free Access
Volume 27, Number 6, 1993
Page(s) 777 - 799
Published online 31 January 2017
  1. E. SANCHEZ-PALENCIA, 1984, Perturbation of Eigenvalues in Thermoelasticity and Vibration of Systems with Concentrated Masses, Lecture Notes in Physics,195, Berlin, Heidelberg, New York : Springer, 346-368. [MR: 755735] [Zbl: 0542.73006] [Google Scholar]
  2. E. SANCHEZ-PALENCIA, H. TCHTAT, 1984, Vibration de systèmes élastiques avec masses concentrées, Rend. Sem. Mat. Univ. Politec. Torino, 42, 43-63. [MR: 834781] [Zbl: 0658.73044] [Google Scholar]
  3. C. LEAL, J. SANCHEZ-HUBERT, 1989, Perturbation of the eigenvalues of a membrane with concentrated mass. Quart. Appl. Math., vol. 47, 93-103. [MR: 987898] [Zbl: 0685.73025] [Google Scholar]
  4. U. A. GOLOVATII, S. A. NAZAROV, O. A. OLEINIK, 1990, Asymptotic decompositions of eigenvalues and eigenfunctins of problems on oscillating media with concentrated masses, Trudy Mat. inst. A.N S.S.S.R., 192, 42-60. [MR: 1097888] [Zbl: 0728.35077] [Google Scholar]
  5. J. SANCHEZ-HUBERT, E. SANCHEZ-PALENCIA, 1989, Vibration and Coupling of Continuous Systems Asymptotic Methods, Berlin, Heidelberg, New York, London, Paris, Tokyo : Springer-Verlag. [MR: 996423] [Zbl: 0698.70003] [Google Scholar]
  6. O. A. OLEINIK, G. A. YOSIFIAN, A. S. SHAMAEV, 1990, Mathematical Problems in Theory of Non-Homogeneous Media, Moscow : Izdat. Moskov. Universiteta. [Zbl: 0768.73003] [Google Scholar]
  7. V. G. MAZ'YA, S. A. NAZAROV, B. A. PLAMENEVSKII, 1981, On the asymptotics of solutions of elliptic boundary value problems in domains perturbed irregularly, Probl. mat. anal., 8, Leningrad : izdat. Leningrad Universiteta, 72-153 (Russian). [MR: 658154] [Zbl: 0491.35013] [Google Scholar]
  8. W. G. MAZJA, S. A. NASAROW, B. A. PLAMENEWSKI, 1990, Asymptotische Theorie elliptischer Randwertaufgaben in singulär gestörten Gebieten, Bd. 1, Berlin : Akademie-Verlag. [Google Scholar]
  9. V. G. MAZ'YA, S. A. NAZAROV, B. A. PLAMEENVSKII, 1983, On the singularities of solutions of the Dirichlet problem in the exterior of a slender cone, Matem. Sbornik, 122, 435-436 (Russian ; English transl. (1987) in Math. USSR Sbornik, 57, 317-349). [Zbl: 0599.35056] [Google Scholar]
  10. S. A. NAZAROV, 1986, Justification of asymptotic expansions of the eigenvalues of nonselfadjoint singularly perturbed elliptic boundary value problems, Matem.sbornik, 129, 307-337 (Russian ; English transl. (1987) in Math. USSR Sbornik,57, 317-349). [MR: 837128] [Zbl: 0618.35005] [Google Scholar]
  11. V. G. MAZ'YA, S. A. NAZAROV, 1989, On the singularities of solutions of the Neumann problem at a conical point, Sibirsk. Matem. Zh., 30, 52-63 (Russian). [EuDML: 63132] [MR: 1010835] [Zbl: 0701.35021] [Google Scholar]
  12. V. A. KONDRAT'EV, 1967, Boundary value problems for elliptic equations in domains with conical or angular points, Trudy Mat. Obshch., 16, 209-292 (Russian ; English transl. (1967) in Trans. Moscow Math. Soc., 16). [MR: 226187] [Zbl: 0162.16301] [Google Scholar]
  13. S. A. NAZAROV, B. A. PLAMENEVSKII, 1991, Elliptic Problems in Domainswith Piecewise Smooth Boundaries, Moscow : Nauka (Russian). [Google Scholar]
  14. S. A. NAZAROV, 1989, On the Sanchez-Palencia problem with the Neumann boundary conditions, Izvestija VUZ. Matem. No. 11, 60-66 (Russian). [MR: 1045104] [Zbl: 0801.35092] [Google Scholar]
  15. I. C. GOGBERG, M. G. KREIN, 1965, Introduction to the theory of linear nonselfadjoint operators in Hilbert space, Moscow : Nauka (Russian ; English transl. (1969). Amer. Math. Soc., Providence, R.I.). [Zbl: 0181.13504] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you